# SDR COMA0160562

- Difficulty date: August 4, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 11,990 hours, 11,271 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fcu
- Part number: 860D10018ABC
- Part serial: 579
- Condition: Faulty
- Part time: 3,437 hours, 3,135 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO CVG, THE FLAP CAUTION MESSAGE ACTIVATED WHEN FLAPS WERE SELECTED TO 45 DEGREES.REPLACED THE FLAP ELECTRONIC CONROL UNIT.
